New Differential Operator for Holomorphic Functions

  • Abbas Kareem Wanas Department of Mathematics, College of Science, University of Al-Qadisiyah, Iraq
Keywords: holomorphic function, convex function, differential subordination, differential superordination, differential operator


In this paper, by making use of binomial series, we define a new differential operator of holomorphic functions in the open unit disk. Also, we introduce and investigate two new classes containing this new operator associated with differential subordinations and superordinations. Furthermore, we determine important properties for functions belonging to these classes. 

How to Cite
Wanas, A. K. (2019). New Differential Operator for Holomorphic Functions. Earthline Journal of Mathematical Sciences, 2(2), 527-537.